# SDR 9607159106

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96S
- Make and model: Doug DC-9-15
- Aircraft serial: 47206
- Engine: Pwa JT8D7
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Fuel Heat Ind
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE FUEL HEAT INDICATOR ILLUMINATED MOMENTARILY ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  THE ENGINE WAS INSPECTED AND RUNUP.  THE CONDITION COULD NOT BE DUPLICATED.
